# SDR UALA2010062802283

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 37,565 hours, 4,589 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82282010
- Part serial: 138
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG CONTROL R RT ENG ELEC ENG CONTROL MSG.  REPLACED EEC AND TEST IAW MM.  RAN ENGINE 2 AT IDLE AFTER EEC REPLACEMENT.  GOT CHANNEL A FAULT TCA THERMOCOUPLE OUT OF RANGE REPORTED BY EEC. M73010 ORDERED TO LLCK DROP. INSTALLED NEW TC. TESTS OK.
